# SDR FDEA202412031766

- Difficulty date: December 3, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 96,443 hours, 23,529 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Part number: D32AB
- Part serial: CJ49312
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

BATT DISCHARGING LEVEL 1 CAUTION AT 28000FT DURING  CLIMB.  CAUTION WENT AWAY AT 2000 ON APPROACH, CAME BACK  DURING TAXI IN.  EMERGENCY DECLARED.   R/R BATTERY CHARGER  RELAY R2-24 PER AMM.  OPERATIONAL TESTS PASSED.
